Communications in Analysis and Geometry

Newest issue

Volume 23 (2015)

Number 3

Contents

Derived deformations of Artin stacks

J. P. Pridham

pp. 419-477

Asymptotic Hodge theory of vector bundles

Benoit Charbonneau and Mark Stern

pp. 559-609

A family of steady Ricci solitons and Ricci-flat metrics

M. Buzano, A. S. Dancer, and M. Wang

pp. 611-638

Eigenvalues of the Laplacian on a compact manifold with density

Bruno Colbois, Ahmad El Soufi, and Alessandro Savo

pp. 639-670

Complete spacelike hypersurfaces in the de Sitter space with prescribed Gauss map

Cícero P. Aquino, Kelton S. Bezerra, and Henrique F. de Lima

pp. 671-689

Website copyright © by International Press of Boston, Inc. All rights reserved.

This page last updated: 2015 Apr 13 11:18 am EST.